# SDR KBM2006F00140

- Difficulty date: March 29, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: G300103
- Part serial: 1080
- Condition: Faulty
- Location: Main Rotor Sys
- Part time: 10,962 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSPU DETECTOR, NR WARNING HORN STAYS ON IN FLIGHTGATE, REMOVED AND REPLACED.  (K)
